Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 10, Pages 1487–1493 (Mi zvmmf948)  

On the construction of an asymptotic solution of a nonlinear degenerate parabolic equation

O. O. Kovrizhnykh

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (806 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:10, 1430–1436

Bibliographic databases:
UDC: 519.634
MSC: Primary 35K65; Secondary 35B40, 35K55
Received: 11.07.2001
Revised: 13.03.2003

Citation: O. O. Kovrizhnykh, “On the construction of an asymptotic solution of a nonlinear degenerate parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 43:10 (2003), 1487–1493; Comput. Math. Math. Phys., 43:10 (2003), 1430–1436

Citation in format AMSBIB
\Bibitem{Kov03}
\by O.~O.~Kovrizhnykh
\paper On the construction of an asymptotic solution of a nonlinear degenerate parabolic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 10
\pages 1487--1493
\mathnet{http://mi.mathnet.ru/zvmmf948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2197804}
\zmath{https://zbmath.org/?q=an:1136.35414}
\elib{https://elibrary.ru/item.asp?id=13431286}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 10
\pages 1430--1436


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf948
  • http://mi.mathnet.ru/eng/zvmmf/v43/i10/p1487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:190
    Full text:59
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022